Home | About Us | Editorial Board | Current Issue | Archives | Search | Instructions | Subscription | Feedback | e-Alerts | Login 
Journal of Indian Society of Pedodontics and Preventive Dentistry Official publication of Indian Society of Pedodontics and Preventive Dentistry
 Users Online: 725  
 
  Print this page Email this page   Small font sizeDefault font sizeIncrease font size

    Article Cited by others

CASE REPORT

Autogenous tooth fragment reattachment: A multidisciplinary management for complicated crown-root fracture with biologic width violation

Kulkarni Vinaya Kumar, Bhusari Chitra P, Sharma Divya S, Bhusari Prashant, Bansal Arpana V, Deshmukh Jeevanand

Year : 2014| Volume: 32| Issue : 2 | Page no: 190-194

   This article has been cited by
 
1 Treatment regime for crown fractures: Autogenous tooth fragment reattachment A case series
Meghna Bajaj, P. Poornima, Nitika Lobo
CODS Journal of Dentistry. 2015; 7(2): 96
[Pubmed]  [Google Scholar] [DOI]

 

Read this article

 



Contact us | Sitemap | Advertise | What's New | Copyright and Disclaimer | Privacy Notice
  2005 - Journal of Indian Society of Pedodontics and Preventive Dentistry | Published by Wolters Kluwer - Medknow 
Online since 1st May '05